| Model Number |
72404283 |
| Medical Device Problem Codes |
Fluid/Blood Leak (1250); Mechanical Problem (1384)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
06/22/2024
Type of Reportable Event
Serious Injury
Event or Problem Description
It was reported that this inflatable penile prosthesis (ipp) was not performing as expected due to it was broken.It was also observed after an ultrasound examination that the pump, the cylinders and the reservoir were empty.The ipp is currently implanted.There were no patient complications reported.
Event or Problem Description
It was reported that this inflatable penile prosthesis (ipp) was not performing as expected due to it was broken.It was also observed after an ultrasound examination that the pump, the cylinders and the reservoir were empty.The ipp was explanted and replaced with a tactra.There were no patient complications reported.
Additional Manufacturer Narrative
There was no device available for analysis; therefore, no physical or visual analysis of the product could be performed.Based on the information available, a conclusion code of cause not established was assigned to this investigation.